Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A counterexample to the deformation conjecture for uniform tree lattices
HTML articles powered by AMS MathViewer

by Ying-Sheng Liu PDF
Proc. Amer. Math. Soc. 123 (1995), 315-319 Request permission

Abstract:

Let X be a universal cover of a finite connected graph. A uniform lattice on X is a group acting discretely and cocompactly on X. We provide a counterexample to Bass and Kulkarni’s Deformation Conjecture (1990) that a discrete subgroup $F \leq \operatorname {Aut} (X)$ could be deformed, outside some F-invariant subtree, into a uniform lattice.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E08, 05C25, 20F32
  • Retrieve articles in all journals with MSC: 20E08, 05C25, 20F32
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 315-319
  • MSC: Primary 20E08; Secondary 05C25, 20F32
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1239799-1
  • MathSciNet review: 1239799